MAUDE Adverse Event Report: TIDI PRODUCTS DISPOSABLE CHAIR ALARM BELT; FALL PREVENTION ALARM/SENSOR ATTACHED ONLY

TIDI PRODUCTS DISPOSABLE CHAIR ALARM BELT; FALL PREVENTION ALARM/SENSOR ATTACHED ONLY
Model Number 8399
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer is reporting a complaint about 8399.The customer states that plenty of their 8399 will not alarm when first layer is pulled.They have tried to remove the 8399 and plug back in to verify issue.It did alarm when they removed the belt plug from the alarm.After plugging it back in and the green light came on they tried again the 8399 would not alarm.The date the issue was discovered is unknown and no patient incident or injury was reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: evaluation of the returned product found when the sensor belt was tested with a known working 8645 unit, it did not trigger the unit when the outer hook and loop were disengaged due to two conductive striped fabric materials overlapped at the end when they were sewn to attach to the foam material.The issue has been addressed internally via corrective action.A review of the complaint database did not reveal any similar events against this device in the past 2 years.Therefore, it appears that this complaint was an isolated event.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Ifu instructs to check that alarm is on and that alarm belt/alarm system is working properly each time before leaving patient unattended.Pull first yellow strap to activate alarm then re-connect for monitoring.Stop use at once if alarm fails to sound.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.No corrective or preventative actions are necessary at this time.Manufacturer reference file (b)(4).

Brand Name
DISPOSABLE CHAIR ALARM BELT
Common Device Name
FALL PREVENTION ALARM/SENSOR ATTACHED ONLY
Manufacturer (Section D)
TIDI PRODUCTS
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16533087
Report Number2182318-2023-00015
Device Sequence Number7243658
Product Code PJP
UDI-Device Identifier10190676006202
UDI-Public10190676006202
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot Number2031T014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown